Monodromy of hypergeometric functions and non-lattice integral monodromy
Publications Mathématiques de l'IHÉS, Tome 63 (1986), p. 5-89
@article{PMIHES_1986__63__5_0,
     author = {Deligne, Pierre and Mostow, George D.},
     title = {Monodromy of hypergeometric functions and non-lattice integral monodromy},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {63},
     year = {1986},
     pages = {5-89},
     zbl = {0615.22008},
     mrnumber = {88a:22023a},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1986__63__5_0}
}
Deligne, Pierre; Mostow, G. D. Monodromy of hypergeometric functions and non-lattice integral monodromy. Publications Mathématiques de l'IHÉS, Tome 63 (1986) pp. 5-89. http://www.numdam.org/item/PMIHES_1986__63__5_0/

[1] Appel, P., a) CR Acad. Sci., Paris, 16 février 1880 ; b) Sur les fonctions hygergéométriques de deux variables, J. de Math., 3e ser., VIII (1882), 173-216.

[2] Borel, A., a) Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math., 72 (1960), 179-188 ; b) Reduction theory for arithmetic groups, Proc. Symposia in Pure Math., IX (1966), 20-25. | MR 23 #A964 | Zbl 0094.24901

[3] Borel, A.-Harish Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math., 75 (1962), 485-535. | MR 26 #5081 | Zbl 0107.14804

[4] Bourbaki, N., Groupes et Algèbres de Lie, chap. V, Paris, Herman, 1968.

[5] Euler, L., “Specimen transformations singularis serierum”, Sept. 3, 1778, Nova Acta Petropolitana, XII (1801), 58-78.

[6] Fricke, R., and Klein, F., Vorlesungen über die Theorie der Automorphen Functionen, Bd. I, Leipzig, Teubner, 1897. | JFM 28.0334.01

[7] Fox, R. H., Covering spaces with singularities, in Lefschetz Symposium, Princeton Univ. Press (1957), 243-262. | MR 23 #A626 | Zbl 0079.16505

[8] Fuchs, L., Zur Theorie der linearen Differential gleichungen mit verändlerichen Coeffizienten, J. r. und angew. Math., 66 (1866), 121-160. | Zbl 066.1719cj

[9] Hermite, C., Sur quelques équations différentielles linéaires, J. r. und angew. Math., 79 (1875), 111-158.

[10] Hochschild, G. P., The Structure of Lie Groups, Holden-Day, San Francisco, 1965. | MR 34 #7696 | Zbl 0131.02702

[11] Kneser, M., Strong approximation, Proc. of Symposia in Pure Math., IX (1966), 187-196. | MR 35 #4225 | Zbl 0201.37904

[12] Lauricella, Sulle funzioni ipergeometriche a piu variabili, Rend. di Palermo, VII (1893), 111-158. | JFM 25.0756.01

[13] Le Vavasseur, R., Sur le système d'équations aux dérivées partielles simultanées auxquelles satisfait la série hypergéométrique à deux variables, J. Fac. Sci. Toulouse, VII (1896), 1-205. | JFM 25.0608.02 | Numdam

[14] Mostow, G. D., a) Existence of nonarithmetic monodromy groups, Proc. Nat. Acad. Sci., 78 (1981), 5948-5950 ; b) Generalized Picard lattices arising from half-integral conditions, Publ. Math. I.H.E.S., this volume, 91-106. | Numdam | MR 86b:22020 | Zbl 0551.32024

[15] Mumford, D., Geometric Invariant Theory, Berlin, Springer, 1965. | MR 35 #5451 | Zbl 0147.39304

[16] Picard, E., a) Sur une extension aux fonctions de deux variables du problème de Riemann relatif aux fonctions hypergéométriques, Ann. ENS, 10 (1881), 305-322 ; b) Sur les fonctions hyperfuchsiennes provenant des séries hypergéométriques de deux variables, Ann. ENS, III, 2 (1885), 357-384 ; c) Id., Bull. Soc. Math. Fr., 15 (1887), 148-152. | JFM 19.0429.01 | Numdam

[17] Pochhammer, L., Ueber hypergeometrische Functionen höherer Ordnung, J. r. und angew. Math., 71 (1870), 316-362. | JFM 02.0265.01

[18] Riemann, B., Beiträge zur Theorie der durch die Gauss'sche Reihe F(α, β, γ, χ) darstellbaren Functionen, Abh. Kon. Ges. d. Wiss zu Göttingen, VII (1857), Math. Classe, A-22.

[19] Schafli, Ueber die Gauss'sche hypergeometrische Reihe, Math. Ann., III (1871), 286-295. | JFM 02.0122.02

[20] Schwarz, H. A., Ueber diejenigen Fälle in welchen die Gauss'sche hypergeometrische Reihe eine algebraisches Function ihres vierten Elementes darstellt, J. r. und angew. Math., 75 (1873), 292-335. | JFM 05.0146.03

[21] Takeuchi, K., Commensurability classes of arithmetic discrete triangle groups, J. Fac. Sci. Univ. Tokyo, 24 (1977), 201-212. | MR 57 #3077 | Zbl 0365.20055

[22] Terada, T., Problème de Riemann et fonctions automorphes provenant des fonctions hypergéometriques de plusieurs variables, J. Math. Kyoto Univ., 13 (1973), 557-578. | MR 58 #1299 | Zbl 0279.32022

[23] Tits, J., Classification of algebraic semi-simple groups, Proc. of Symposia in Pure Math., IX (1966), 33-62. | MR 37 #309 | Zbl 0238.20052

[24] Whittaker, E. T., and Watson, G. N., A course in modern analysis, Cambridge, University Press, 1962.

[25] Zucker, S., Hodge theory with degenerating coefficients, I, Ann. of Math., 109 (1979), 415-476. | MR 81a:14002 | Zbl 0446.14002